# SDR C77A20150127004

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N746CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 17,827 hours, 14,323 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 17,827 hours, 14,323 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD PAX DOOR CUT OUT LOWER FLOORBEAM STRUCTURE, PN 170-03719-005, HAS CORROSION 6.75 INCHES AFT OF FRAME 18 LBL 49"  X= 4711-5645 Y= -1156.3.     BLENDED CORRODED AREAS IAW SRM 51-10-03 & 51-12-01 ON WO 15000262H4 IAW ETD 2015-170-005016 & EA E170-53-054 WO 1528779.
